Table of Contents Author Guidelines Submit a Manuscript
Erratum

An erratum for this article has been published. To view the erratum, please click here.

Abstract and Applied Analysis
Volume 2010, Article ID 108651, 7 pages
http://dx.doi.org/10.1155/2010/108651
Research Article

Mittag-Leffler Stability Theorem for Fractional Nonlinear Systems with Delay

1Department of Electrical and Computer Engineering, Faculty of Electrical Engineering, Babol Noshirvani University of Technology, Babol, Iran
2Department of Mathematics and Computer Science, Faculty of Arts and Sciences, Çankaya University, 06530 Ankara, Turkey
3Institute of Space Sciences, P.O. Box MG-23, 76900 Magurele-Bucharest, Romania

Received 3 May 2010; Accepted 14 July 2010

Academic Editor: Allan C. Peterson

Copyright © 2010 S. J. Sadati et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006. View at Zentralblatt MATH · View at MathSciNet
  2. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  3. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science, Yverdon, Switzerland, 1993. View at Zentralblatt MATH · View at MathSciNet
  4. B. J. West, M. Bologna, and P. Grigolini, Physics of Fractal Operators, Institute for Nonlinear Science, Springer, New York, NY, USA, 2003. View at Zentralblatt MATH · View at MathSciNet
  5. R. L. Magin, Fractional Calculus in Bioengineering, Begell House, Redding, Conn, USA, 2006.
  6. J. A. T. Machado, A. M. Galhano, A. M. Oliveira, and J. K. Tar, “Optimal approximation of fractional derivatives through discrete-time fractions using genetic algorithms,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 3, pp. 482–490, 2010. View at Publisher · View at Google Scholar · View at Scopus
  7. J. Chen, D. M. Xu, and B. Shafai, “On sufficient conditions for stability independent of delay,” IEEE Transactions on Automatic Control, vol. 40, no. 9, pp. 1675–1680, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. N. Lee and S. Dianat, “Stability of time-delay systems,” IEEE Transactions on Automatic Control, vol. 26, no. 4, pp. 951–953, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. J. Torvik and R. L. Bagley, “On the appearance of the fractional derivative in the behavior of real materials,” Journal of Applied Mechanics, vol. 51, no. 2, pp. 294–298, 1984. View at Publisher · View at Google Scholar · View at Scopus
  10. E. Weber, Linear Transient Analysis. Volume II, John Wiley & Sons, New York, NY, USA, 1956. View at MathSciNet
  11. V. G. Jenson and G. V. Jeffreys, Mathematical Methods in Chemical Engineering, Academic Press, New York, NY, USA, 2nd edition, 1977.
  12. M. Nakagava and K. Sorimachi, “Basic characteristics of a fractance device,” IEICE Transactions, Fundamentals, vol. E75-A, no. 12, pp. 1814–1818, 1992. View at Google Scholar
  13. P. Lanusse, A. Oustaloup, and B. Mathieu, “Third generation CRONE control,” in Proceedings of the IEEE International Conference on Systems, Man and Cybernetics, vol. 2, pp. 149–155, 1993.
  14. I. Podlubny, “Fractional-order systems and PIλDμ-controllers,” IEEE Transactions on Automatic Control, vol. 44, no. 1, pp. 208–214, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  15. H.-F. Raynaud and A. Zergaïnoh, “State-space representation for fractional order controllers,” Automatica, vol. 36, no. 7, pp. 1017–1021, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. B. S. Razumikhin, “On stability of systems with a delay,” Prikladnoi Matematiki i Mekhaniki, vol. 20, pp. 500–512, 1956. View at Google Scholar
  17. N. N. Krasovskiĭ, “On the application of the second method of Lyapunov for equations with time retardations,” Prikladnaja Matematika i Mehanika, vol. 20, pp. 315–327, 1956. View at Google Scholar · View at MathSciNet
  18. J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, vol. 99 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1993. View at MathSciNet
  19. M. P. Lazarević, “Finite time stability analysis of PDα fractional control of robotic time-delay systems,” Mechanics Research Communications, vol. 33, no. 2, pp. 269–279, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  20. X. Zhang, “Some results of linear fractional order time-delay system,” Applied Mathematics and Computation, vol. 197, no. 1, pp. 407–411, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. Momani and S. Hadid, “Lyapunov stability solutions of fractional integrodifferential equations,” International Journal of Mathematics and Mathematical Sciences, vol. 47, no. 45–48, pp. 2503–2507, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. Sabatier, “On stability of fractional order systems,” in Proceedings of the Plenary Lecture VIII on 3rd IFAC Workshop on Fractional Differentiation and Its Applications, Ankara, Turkey, 2008.
  23. Y. Li, Y. Chen, and I. Podlubny, “Stability of fractional-order nonlinear dynamic systems: Lyapunov direct method and generalized Mittag-Leffler stability,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1810–1821, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. J. R. Sadati, D. Baleanu, R. Ghaderi, N. A. Ranjbar, T. Abdeljawad (Maraaba), and F. Jarad, “Razumikhin stability theorem for fractional systems with delay,” Abstract and Applied Analysis, vol. 2010, Article ID 124812, 9 pages, 2010. View at Publisher · View at Google Scholar
  25. V. L. Kharitonov and D. Hinrichsen, “Exponential estimates for time delay systems,” Systems & Control Letters, vol. 53, no. 5, pp. 395–405, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet